# SDR 98ZZZX2977

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369H
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 369H6001
- Condition: Cracked
- Location: Rt Fwd Mlg
- Part time: 2,439 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED ON THE RIGHT FORWARD LANDING GEAR STRUT.  THE CRACK WAS LOCATED AT THE LOWER AREA NEAR HOLES OF THE STRUT WHERE THE SKID ATTACHES.  THESE CRACKS WERE DISCOVERED DURING A 300-HOUR INSPECTION.
